Ask an expert
Question

13 Oct 2008

Breast
Hi .

I had the steralisation ( clips ) done in June this year and stopped the pills immediately.
My periods has been a bit irregular one moth 28 days other month 33 days.
I finished a period ( very short 1 only 3 days ) on the 1 October .
But for the past week and a half i have had sore / tender breast and sometimes sore nipples too. Also my breast feel bigger ?
PLEASE ADVICE, can i just be a side effect of not being on the pill anymore or due to the steralisation??? Or is there maybe something i need to be worrying about.
Answer 386 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is likely due to stopping the Pill and is nothing to worry about.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19886 votes
Vote